# SDR SWAA2022053107717

- Difficulty date: May 13, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EXTERNAL SKIN NUT PLATES BS 663 TO BS 706 BTW STR 1 TO STR 2R AT UPPER FUSELAGE ( (REFERENCE SRM 53-40-01-2R-1) 2022-239678  REPAIR SKIN LOC ON AREA ADF N.1 ANTENNA BS 663 TO BS 706 BTW STR 1 TO STR 2R AT UPPER FUSELAGE IAW B737-700 SRM SRM 53-40-01-2R-1 REPAIR 1 PARAGRAPH 4 F. MATERIAL USED: 2024-T3; 0.40 INCH. P/O: 2022-102468. PERFORMED BONDING TEST IAW SWPM 20-20-00. AND TEST IS OK. REPAIR SKIN LOC ON AREA ADF N.1 ANTENNA BS 663 TO BS 706 BTW STR 1 TO STR 2R AT UPPER FUSELAGE IAW B737-700 SRM SRM 53-40-01-2R-1 REPAIR 1 PARAGRAPH 4 F. MATERIAL USED: 2024-T3; 0.40 INCH. P/O: 2022-102468.
